Translator Disclaimer
2018 Nearly Krull domains and nearly Prufer $v$-multiplication domains
Jung Wook Lim
Rocky Mountain J. Math. 48(5): 1631-1646 (2018). DOI: 10.1216/RMJ-2018-48-5-1631

Abstract

In this paper, we introduce some new concepts of almost factoriality of integral domains. More precisely, we investigate nearly Krull domains, nearly Prufer $v$-multiplication domains and some related integral domains.

Citation

Download Citation

Jung Wook Lim. "Nearly Krull domains and nearly Prufer $v$-multiplication domains." Rocky Mountain J. Math. 48 (5) 1631 - 1646, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1631

Information

Published: 2018
First available in Project Euclid: 19 October 2018

MathSciNet: MR3866562
zbMATH: 06958795
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1631

Subjects:
Primary: 13A15, 13F05, 13G05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top